# SDR AALA20140616003

- Difficulty date: June 16, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 79,661 hours, 42,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: 9936535
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN SUB FLOOR AROUND G2 GALLEY MOUNT HOLE AT STATION 218 & RBL 12.  INSTALLED DOUBLER IAW AARD 53-20-00-16.
